# SDR FXT2005F00000

- Difficulty date: June 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N9964M
- Make and model: Cessna 207A
- Aircraft serial: 20700766
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397RB
- Part serial: 12
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PILOT HEARD A POP FROM THE ENGINE AND THE ENGINE STARTED RUNNING RUFF.  BROUGHT PLANE BACK TO AIRPORT RUNNING WITH NO OTHER PROBLEMS.  AN INSPECTION OF THE ENGINE WAS DONE AND THE NR 3 CYLINDER WAS FOUND TO BE CRACKED.  THE HEAD WAS SEPARATED FROM THE BARREL.  THE ENGINE IS 30 HOURS FROM TBO AND IS BEING REMOVED FROM SERVICE.  THE NR 3 CYLINDER WAS SERVICED.  (K)
